MathSciNet Relay Station
MathSciNet bibliographic data
MR1776660 (2001f:93070) 93E11 (60G35 93E25)
Budhiraja, Amarjit; Kushner, Harold J. Approximation and limit results for nonlinear filters over an infinite time interval. II. Random sampling algorithms. SIAM J. Control Optim. 38 (2000), no. 6, 1874–1908.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement